# SDR 97ZZZX2376

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N412WP
- Make and model: Bell 412
- Aircraft serial: 33170
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 212040687001
- Condition: Pitted
- Location: Main Drive
- Part time: 91 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT TT 2,225.8 HOURS.  ON A 6-MONTH (180 DAY) INSPECTION, M/D/SHAFT WAS REMOVED FOR INSPECTION AND REPACK OF GREASE COUPLINGS.  BOTH INNER GEARS AND BOTH OUTER COUPLINGS WERE FOUND WITH CORROSION AND PITTING.  TOTAL TIME ON M/D/SHAFT WAS 91.3 HOURS SINCE NEW AND 6 MONTHS SINCE INSTALLATION.  BELL HELICOPTER WAS NOTIFIED AND NEW PARTS INSTALLED.
